MathSciNet Relay Station
MathSciNet bibliographic data
MR1288682 49K10 (35J99 49N60)
Iwaniec, T.; Sbordone, C. Weak minima of variational integrals. J. Reine Angew. Math. 454 (1994), 143–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement